MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++; SEE H10

EXACTECH, INC. CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++; SEE H10
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); Implant Pain (4561)
Date of Event 10/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal notification, that patient, underwent initial left knee replacement surgery on (b)(6) 2011 and was implanted with a optetrak device.Plaintiff underwent a left knee revision surgery on (b)(6) 2018, approximately 7 years 4 months post initial procedure and was implanted with a different device.Plaintiff continues to experience pain and discomfort on a daily basis in both of her knees which limits her daily activities and quality of life.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
Additional information received by the legal department on 19 feb 2023: dob: (b)(6) 1961 preoperative diagnosis: osteoarthritis left knee revision for left total knee arthroplasty preoperative diagnosis- failed left total knee secondary to osteolysis.Femoral, tibial, and patellar component.The patient presented to the office secondary to underlying osteolysis of her left knee.She had continued instability and pain secondary to failure of conservative management.¿osteolysis on radiograph was not evident within the bone grossly.There is no grafting or areas of cavitation to fill with graft sleeves were elected to be used secondary to the diffuse osteolysis noted on radiography and for added stability.¿ the patient was reversed from anesthesia and taken to pacu in stable condition.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
As a result of additional information received, the following fields have been updated: d1, d4, d10, g4, h4, h7, and h9.H6: investigation results - the revision reported was likely the result of osteolysis and prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the osteolysis and prosthesis wear could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.

Brand Name
CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16378015
Report Number1038671-2023-00168
Device Sequence Number17711884
Product Code JWH
UDI-Device Identifier10885862041227
UDI-Public10885862041227
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2013
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number200-72-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer02/19/2023
11/06/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/27/2023
11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale